|About to know Serostim
Mar 27, 2012
Hello Doctor. I'm from India and today i read in this website about Serostim( Human growth Hormone) .I'm Hiv + since 2008 and now i take Viraday mediciens. I want to used Serostim Here in India in avilable and How i take this please advised me Hope and wait
| Response from Dr. McGowan
I have found little need for serostim. It has generally been advocated for people who have developed lipodystropht, particularly lipohypertrophy, when weight gain occurs internally, surrounding the intestines or between the shoulder blades. This condition has not been seen as a side effect of viraday. I would look for more natural alternatives instead.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Balls After Touching Sperm Sign Of HIV AIDS
- Itchy Rash After Touching Dried Semen Sign Of HIV AIDS
- Pain In Penis After Sex With Hooker What Are The Chances Of HIV
- Vomiting After Getting A Tattoo Worried I Have HIV
- Chlamydia Symptoms Won't Go Away
- Had Hepatitis B Vaccine Can You Still Get Hepatitis B
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.